Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Using lactaid for lactose intolerance. Projectile vomiting after eating ice cream despite taking medication. Side effect or allergy?

I am lactose intolerant and started using Lactaid sporadically about 6 months ago. Early in December I took one pill before eating ice cream. Within a couple of hours I was vomiting . It lasted about an hour and left me weak and sweating. I figured I had eaten too much rich food (I was on vacation). Was serving Egg Nog on Christmas Eve and took another Lactaid pill. Ate a full Christmas dinner and 2 hours later - explosive projectile vomiting lasting several hours - almost went to hospital. Again left weak and sweating. Can one be allergic to something in those pills? Will never take another one, that s for sure!! There are no listings of side effects on the packaging.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is allergy
i think you have milk protein allergies
single tablet of antiallergic is unable to control the allergies
either go for full elimination diet
or you can go for immunotherapy which is latest treatments of milk and food allergies

presently you can take fexofenadine 120 mg od
syp gelusil 2 tsf tds for 3-5 days
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor